MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP DUAL SPEED CEMENT INJECTION GUN; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP DUAL SPEED CEMENT INJECTION GUN; MIXER, CEMENT, FOR CLINICAL USE
Model Number 0206600000
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 4 device investigation types have not yet been determined.Additional information: 4 devices were not labeled for single-use.4 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 4 malfunction events in which the device was shedding metal debris.4 events had no patient involvement; no patient impact.
 
Event or Problem Description
This report summarizes 4 malfunction events in which the device was shedding metal debris.1 event had no patient involvement; no patient impact.3 events had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 4 previously reported events are included in this follow-up record.Product return status: 1 device was received.2 devices were not available for evaluation.1 device investigation type has not yet been determined.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h10.4 previously reported events are included in this follow-up record.Product return status: 2 devices were received.2 devices were not available for evaluation.
 
Event or Problem Description
This report summarizes 4 malfunction events in which the device was shedding metal debris.Events had patient involvement; no patient impact.

Brand Name
DUAL SPEED CEMENT INJECTION GUN
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
zach baker
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key12680282
Report Number3015967359-2021-02348
Device Sequence Number4238400
Product Code JDZ
UDI-Device Identifier04546540039620
UDI-Public04546540039620
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0206600000
Device Catalogue Number0206600000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Supplement Date Received by Manufacturer09/30/2021
09/30/2021
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date01/20/2022
04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown